# SDR CALA2010050400184

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65582802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 360 CRACKED BETWEEN STR 8L&9L AT A/C OUTLET EXTRUSION ATTACHMENT REPAIRED CABIN FRAME STA 360 L/T PER ECRA 5311-01488 AND GENERATED DIP PER PER ECRA 5311-01488 STEP 11 ON N/R LOG PAGE 9716560, SEQ N00714 STEP 12 ON N/R LOG PAGE 9716559, SEQ N00715 ATTACH FORM 44.0008 PAGE 1 TO PAGE 2 ITEM 1 TO ITEM 10.
